# SDR AMWA002467

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64YV
- Make and model: Beech 1900D
- Aircraft serial: UE64
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 5038912129
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DSM FROM MCI, THE RT PROP WAS CYCLING IN/OUT OF FEATHER.  DSM MAINTENANCE REPLACED THE RT LOW PRESSUER SWITCH.  OPS CHECK NORMAL.  THE FOLLOWING DAY, THE PROBLEM REOCCURED IN MCI WHERE THE PEDESTAL SWITCHES WERE ADJUSTED.  OPS CHECK NORMAL.  NO FURTHER INCIDENTS.  (M)
